National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(42)
ISSN: 0862-7940
年代
1    
On M-stationary points for a stochastic equilibrium problem under equilibrium constraints in electricity spot market modeling 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:6  Page:473-494  

Henrion René;   Römisch Werner;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:32

文摘信息 获取全文 问图书馆员

2    
Space-time discontinuos Galerkin method for solving nonstationary convection-diffusion-reaction problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:3  Page:197-233  

Feistauer Miloslav;   Hájek Jaroslav;   Švadlenka Karel;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:32

文摘信息 获取全文 问图书馆员

3    
Remark on stabilization of tree-shaped networks of strings 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:4  Page:327-343  

Ammari Kaïs;   Jellouli Mohamed;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:25

文摘信息 获取全文 问图书馆员

4    
Existence of minimizers and necessary conditions in set-valued optimization with equilibrium constraints 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:6  Page:453-472  

Bao Truong Q;   Mordukhovich Boris S;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:14

文摘信息 获取全文 问图书馆员

5    
First-and second-order optimality conditions for mathematical programs with vanishing constraints 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:6  Page:495-514  

Hoheisel Tim;   Kanzow Christian;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:21

文摘信息 获取全文 问图书馆员

6    
Two-sided a posteriori error estimates for linear elliptic problems with mixed boundary conditions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:3  Page:235-249  

Korotov Sergey;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:17

文摘信息 获取全文 问图书馆员

7    
Homogenization of some parabolic operators with several time scales 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:5  Page:431-446  

Flodén Liselott;   Olsson Marianne;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

8    
Unilateral dynamic contact of von Kármán plates with singular memory 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:6  Page:515-527  

Bock Igor;   Jarušek Jiří;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

9    
Efficient robust estimation of time-series regression models 期刊论文

Applications of Mathematics   ISSN:1572-9109,0862-7940  Volume:53  Issue:3  Page:267-279  

Cizek P;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

10    
Uncertain input data problems and the worst scenario method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:3  Page:187-196  

Hlaváček;   ;   Ivan,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

11    
Regularity results for a class of obstacle problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:2  Page:137-170  

Eleuteri Michela;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

12    
Simplicial finite elements in higher dimensions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:3  Page:251-265  

Brandts J.H;   Korotov S;   Krizek M;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

13    
An extension of Rothe's method to non-cylindrical domains 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:5  Page:365-389  

Kuliev Komil;   Persson Lars-Erik;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

14    
Proper cycles of indefinite quadratic forms and their right neighbors 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:5  Page:407-415  

Tekcan Ahmet;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

15    
Stationary Schrödinger equations governing electronic states of quantum dots in the presence of spin-orbit splitting 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:3  Page:267-284  

Betcke Marta M;   Voss Heinrich;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:5

文摘信息 获取全文 问图书馆员

16    
Existence to singular boundary value problems with sign changing nonlinearities using an approximation method approach 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:2  Page:117-135  

Lü Haishen;   O’Regan Donal;   Agarwal Ravi P;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

17    
Optimal shape design in a fibre orientation model 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:5  Page:391-405  

Stebel Jan;   Mäkinen Raino A. E;   Toivanen Jukka I;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

18    
A priori estimates and solvability of a non-resonant generalized multi-point boundary value problem of mixed Dirichlet-Neumann-Dirichlet type involving a p-Laplacian type... 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:5  Page:417-430  

Gupta Chaitan P;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

19    
Two-sample rank tests based on exceeding observations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:4  Page:345-352  

Stoimenova Eugenia;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

20    
Sum-fuzzy implementation of a choice function using artificial learning procedure with fixed fraction 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:52  Issue:4  Page:321-326  

Constantinescu Alina;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×